Discussions By Condition: Mental conditions

only member

Posted In: Mental conditions 1 Replies
  • Posted By: Anonymous
  • April 15, 2006
  • 05:30 AM

hi. looks like i'm the only member. I have depersonalization disorder and i need help.

Reply Flag this Discussion

1 Replies:

  • hey man, what brought yours on?For me it was drugs...Ive had it for about 2 years now and im doing better as time goes by...its an uphill struggle but you gotta make the best of it man...are you going to a psychiatrist? I go to one and he seems to think its not depersonalization. But the meds he gives me help out a good deal :)youll beat it one day man, stay strong
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?